# SDR ASAA2023022142155

- Difficulty date: February 21, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 55,489 hours, 16,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750231
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LH TRANSITION PANEL UPPER AND LOWER SURFACES HAVE CORROSION FROM STA 727C+10 - 727G+10 (MARKED). GROUNDED - YES. REMOVED CORROSION AT AFT PIT LH TRANSITION PANEL FROM STA 727C+10 - 727G+10. ORIGINAL THICKNESS .040". REMOVED .013". REMAINING .027". FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2. TOOL#: T8224A CAL DUE: 15/JAN/24. PANEL TO BE REPLACED ON TASK CARD 20579REMOVED DOT.
